I have been given this to take with xanax but I have already gain 40 pounds because of 3 knee surgerys I don't want to gain weight what should I do
Not everyone gains weight while taking Zoloft. The only way you will find out how Zoloft affects you is by taking it. If you give yourself a trial period of say around 3 months and during this time pay special attention to your diet. You can re-evaluate if you want to remain on Zoloft after the 3 months. Good luck!
I agree with this. It is hard to rehab when too heavy. Slows progress and can be tough to do. When you work with the PT person, ask them about weight loss ideas. They know more than how to bend a knee. So does OT if that becomes part of your recovery.
Surgery is done. Time to start embracing life again. Depression follows any long illness or recovery. Your spirits will lift and the work you do to get back to a vibrant you gets easier. Your doctor will understand and may be able to help you with weight loss as well as the rest.
I was on Zoloft and had no weight gain. I think it will be the same for you. Best of health to you and your recovery.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2010 • 2 answers
Posted 22 Jul 2013 • 1 answer
Posted 20 Oct 2014 • 4 answers
Posted 1 Feb 2015 • 2 answers
Posted 21 Jun 2017 • 2 answers